Volgesic Syrup

Mefenamic Acid (50mg/5ml) + Paracetamol / Acetaminophen (125mg/5ml) Primary uses of : Abdominal cramp
*
Upload a file
Processing dropped files...
    ₹ 36.00 incl tax
    Composition Mefenamic Acid (50mg/5ml) + Paracetamol / Acetaminophen (125mg/5ml)
    Potentially Unsafe With Alcohol
    Side Effect Common Nausea, Vomiting, Diarrhoea, Indigestion, Loss of appetite, Heartburn.
    How to works How Volgesic Syrup works Volgesic Syrup is a combination of two medicines: Mefenamic Acid and Paracetamol / Acetaminophen which relieve abdominal pain. They work by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

    Popular Lab Test Packages